# SDR VNAA202303311111

- Difficulty date: March 28, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 17,165 hours, 15,336 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUD LIMITER FAULT CAUTION MSG IN FLIGHT. / REMOVED AND REPLACED L/H FADEC IAW CRJ 900 AMM 73-21-01-000/400-801-A01. OPS CHECKS GOOD. PERFORMED RUDDER TRAVEL LIMITER OPS CHECK IAW CRJ 900 AMM 27-25-00-710-801-A01. OPS CHECK GOOD AT THIS TIME
